Alert archive / Alabama / River Flood Warnings in 2024

River Flood Warning 28, NWS Mobile, AL

March 9, 2024Clarke County, Monroe County, Wilcox County, Alabama

NWS Mobile, AL issued this river flood warning at Mar 9, 2024, 9:40 AM CST for Clarke County, Monroe County, Wilcox County, Alabama. It took effect at Mar 10, 2024, 8:34 PM CDT. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Mar 9, 2024, 9:40 AM CST (15:40 UTC)
In effect from
Mar 10, 2024, 8:34 PM CDT
Expired
Mar 15, 2024, 11:12 PM CDT
In force
5 days
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Clarke County, AL, Monroe County, AL, Wilcox County, AL

The radar

The Mobile radar (KMOB), 111 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Alabama River near Claiborne Dam (CLBA1).

Action stage
35 ft
Minor stage
42 ft
Moderate stage
48 ft
Major stage
52 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02428401, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

787 
WGUS44 KMOB 091540
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
940 AM CST Sat Mar 9 2024

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following rivers in Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Monroe and 
  Wilcox Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-101545-
/O.NEW.KMOB.FL.W.0028.240312T0200Z-000000T0000Z/
/CLBA1.1.ER.240312T0200Z.240314T1100Z.000000T0000Z.NO/
940 AM CST Sat Mar 9 2024

...FLOOD WARNING IN EFFECT FROM MONDAY EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...From Monday evening until further notice.

* IMPACTS...At 35.0 feet, flooding of pastureland begins along the 
  lower Alabama River. At 40.0 feet, considerable flooding of 
  agricultural land.
  At 42.0 feet, water begins to inundate the Eureka Landing community.
  At 43.0 feet, access to Eureka Landing community stops, with 
  access cut off.

* ADDITIONAL DETAILS...
  - At 8:45 AM CST Saturday the stage was 35.4 feet.
  - Forecast...The river is expected to rise above flood stage
    late Monday evening and will continue rising to 46.6 feet
    Thursday morning. Additional rises are possible thereafter.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
13 follow-up statements
254 
WGUS84 KMOB 100113
FLSMOB

Flood Statement
National Weather Service Mobile AL
713 PM CST Sat Mar 9 2024

...The Flood Warning is extended for the following river in 
Alabama...

  Alabama River Near Claiborne Dam affecting Wilcox, Clarke and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-110115-
/O.EXT.KMOB.FL.W.0028.240311T2036Z-000000T0000Z/
/CLBA1.1.ER.240311T2036Z.240314T1100Z.000000T0000Z.NO/
713 PM CST Sat Mar 9 2024

...FLOOD WARNING NOW IN EFFECT FROM MONDAY AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...From Monday afternoon until further notice.

* IMPACTS...At 43.0 feet, access to Eureka Landing community stops, 
  with access cut off.
  At 49.0 feet, recreational areas around the Lock and Dam begin to 
  flood.

* ADDITIONAL DETAILS...
  - At 6:45 PM CST Saturday the stage was 38.2 feet.
  - Forecast...The river is expected to rise above flood stage
    Monday afternoon and continue rising to a crest of 45.8 feet
    Thursday morning.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
618 
WGUS84 KMOB 101540
FLSMOB

Flood Statement
National Weather Service Mobile AL
1040 AM CDT Sun Mar 10 2024

...The Flood Warning is extended for the following rivers in 
Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Monroe and 
  Wilcox Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-111545-
/O.EXT.KMOB.FL.W.0028.240311T0500Z-000000T0000Z/
/CLBA1.1.ER.240311T0500Z.240313T1200Z.000000T0000Z.NO/
1040 AM CDT Sun Mar 10 2024

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...From late tonight until further notice.

* IMPACTS...At 43.0 feet, access to Eureka Landing community stops, 
  with access cut off. At 49.0 feet, recreational areas around the 
  Lock and Dam begin to flood.

* ADDITIONAL DETAILS...
  - At 9:45 AM CDT Sunday the stage was 40.8 feet.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight and will continue rising to a
    crest of 45.7 feet Wednesday morning.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
329 
WGUS84 KMOB 110134
FLSMOB

Flood Statement
National Weather Service Mobile AL
834 PM CDT Sun Mar 10 2024

...The Flood Warning is extended for the following river in 
Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Wilcox and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-120145-
/O.EXT.KMOB.FL.W.0028.240311T0134Z-000000T0000Z/
/CLBA1.1.ER.240310T2325Z.240313T1800Z.000000T0000Z.NO/
834 PM CDT Sun Mar 10 2024

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...From this evening until further notice.

* IMPACTS...At 43.0 feet, access to Eureka Landing community stops, 
  with access cut off.
  At 49.0 feet, recreational areas around the Lock and Dam begin to 
  flood.

* ADDITIONAL DETAILS...
  - At 7:45 PM CDT Sunday the stage was 42.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:45 PM CDT Sunday was 42.2 feet.
  - Forecast...The river is expected to rise to a crest of 45.5
    feet early Wednesday afternoon.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
886 
WGUS84 KMOB 111432
FLSMOB

Flood Statement
National Weather Service Mobile AL
932 AM CDT Mon Mar 11 2024

...The Flood Warning continues for the following rivers in Alabama...

  Alabama River Near Claiborne Dam affecting Monroe, Wilcox and 
  Clarke Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-121445-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-240316T0106Z/
/CLBA1.1.ER.240310T2325Z.240313T1800Z.240315T1905Z.NO/
932 AM CDT Mon Mar 11 2024

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY EVENING...

* WHAT...Minor flooding is occurring.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...Until Friday evening.

* IMPACTS...At 43.0 feet, access to Eureka Landing community stops, 
  with access cut off. At 49.0 feet, recreational areas around the 
  Lock and Dam begin to flood.

* ADDITIONAL DETAILS...
  - At 8:45 AM CDT Monday the stage was 43.4 feet.
  - Forecast...The river is expected to continue rising to a
    crest of 46.1 feet early Wednesday afternoon. It will then
    begin a slow fall and will fall below flood stage Friday
    evening.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
499 
WGUS84 KMOB 120141
FLSMOB

Flood Statement
National Weather Service Mobile AL
841 PM CDT Mon Mar 11 2024

...The Flood Warning is extended for the following river in 
Alabama...

  Alabama River Near Claiborne Dam affecting Wilcox, Clarke and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-130145-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-240316T0200Z/
/CLBA1.1.ER.240310T2325Z.240313T1800Z.240315T2000Z.NO/
841 PM CDT Mon Mar 11 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...Until late Friday evening.

* IMPACTS...At 43.0 feet, access to Eureka Landing community stops, 
  with access cut off.
  At 49.0 feet, recreational areas around the Lock and Dam begin to 
  flood.

* ADDITIONAL DETAILS...
  - At 7:45 PM CDT Monday the stage was 44.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:45 PM CDT Monday was 44.2 feet.
  - Forecast...The river is expected to rise to a crest of 46.2
    feet early Wednesday afternoon. It will then fall below flood
    stage Friday afternoon.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
038 
WGUS84 KMOB 121459
FLSMOB

Flood Statement
National Weather Service Mobile AL
959 AM CDT Tue Mar 12 2024

...The Flood Warning is extended for the following rivers in 
Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Monroe and 
  Wilcox Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

ALC025-099-131-131500-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-240316T0600Z/
/CLBA1.1.ER.240310T2325Z.240314T0000Z.240316T0000Z.NO/
959 AM CDT Tue Mar 12 2024

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...Until early Saturday morning.

* IMPACTS...At 43.0 feet, access to Eureka Landing community stops, 
  with access cut off.
  At 49.0 feet, recreational areas around the Lock and Dam begin to 
  flood.

* ADDITIONAL DETAILS...
  - At 9:45 AM CDT Tuesday the stage was 45.1 feet.
  - Forecast...The river is expected to rise to a crest of 46.2
    feet Wednesday evening. It will then fall below flood stage
    Friday evening.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
340 
WGUS84 KMOB 130147
FLSMOB

Flood Statement
National Weather Service Mobile AL
847 PM CDT Tue Mar 12 2024

...The Flood Warning continues for the following rivers in Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Monroe and 
  Wilcox Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-140200-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-240316T0524Z/
/CLBA1.1.ER.240310T2325Z.240314T0000Z.240315T2324Z.NO/
847 PM CDT Tue Mar 12 2024

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY NIGHT...

* WHAT...Minor flooding is occurring.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...Until Friday night.

* IMPACTS...At 42.0 feet, water begins to inundate the Eureka 
  Landing community. At 43.0 feet, access to Eureka Landing 
  community stops, with access cut off.

* ADDITIONAL DETAILS...
  - At 7:45 PM CDT Tuesday the stage was 45.6 feet.
  - Forecast...The river is expected to rise to a crest of 46.1
    feet Wednesday evening. It will then fall to below flood
    stage Friday evening.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
306 
WGUS84 KMOB 131548
FLSMOB

Flood Statement
National Weather Service Mobile AL
1048 AM CDT Wed Mar 13 2024

...The Flood Warning continues for the following rivers in Alabama...

  Alabama River Near Claiborne Dam affecting Wilcox, Clarke and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

ALC025-099-131-141600-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-240316T0349Z/
/CLBA1.1.ER.240310T2325Z.240313T1800Z.240315T2149Z.NO/
1048 AM CDT Wed Mar 13 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY EVENING...

* WHAT...Minor flooding is occurring.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...Until late Friday evening.

* IMPACTS...At 42.0 feet, water begins to inundate the Eureka 
  Landing community. At 43.0 feet, access to Eureka Landing 
  community stops, with access cut off.

* ADDITIONAL DETAILS...
  - At 9:45 AM CDT Wednesday the stage was 46.0 feet.
  - Forecast...The river is expected to rise to a crest of 46.0
    feet this afternoon. It will then fall below flood stage
    Friday afternoon.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
191 
WGUS84 KMOB 140136
FLSMOB

Flood Statement
National Weather Service Mobile AL
836 PM CDT Wed Mar 13 2024

...The Flood Warning continues for the following rivers in Alabama...

  Alabama River Near Claiborne Dam affecting Wilcox, Clarke and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-150145-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-240316T0210Z/
/CLBA1.1.ER.240310T2325Z.240314T0000Z.240315T2010Z.NO/
836 PM CDT Wed Mar 13 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY EVENING...

* WHAT...Minor flooding is occurring.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...Until late Friday evening.

* IMPACTS...At 42.0 feet, water begins to inundate the Eureka 
  Landing community. At 43.0 feet, access to Eureka Landing 
  community stops, with access cut off.

* ADDITIONAL DETAILS...
  - At 7:45 PM CDT Wednesday the stage was 46.1 feet.
  - Forecast...The river is expected to fall below flood stage
    Friday evening and will continue falling to 31.1 feet Monday
    evening.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
535 
WGUS84 KMOB 141506
FLSMOB

Flood Statement
National Weather Service Mobile AL
1006 AM CDT Thu Mar 14 2024

...The Flood Warning is extended for the following rivers in 
Alabama...

  Alabama River Near Claiborne Dam affecting Monroe, Wilcox and 
  Clarke Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

ALC025-099-131-151515-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-240316T0524Z/
/CLBA1.1.ER.240310T2325Z.240314T0000Z.240315T2324Z.NO/
1006 AM CDT Thu Mar 14 2024

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...Until early Saturday morning.

* ADDITIONAL DETAILS...
  - At 9:45 AM CDT Thursday the stage was 45.7 feet.
  - Forecast...The river is expected to fall below flood stage
    Friday evening and continue falling to 29.6 feet Tuesday
    morning.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
818 
WGUS84 KMOB 150216
FLSMOB

Flood Statement
National Weather Service Mobile AL
916 PM CDT Thu Mar 14 2024

...The Flood Warning is extended for the following river in 
Alabama...

  Alabama River Near Claiborne Dam affecting Wilcox, Clarke and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

ALC025-099-131-160230-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-240316T0824Z/
/CLBA1.1.ER.240310T2325Z.240314T0000Z.240316T0224Z.NO/
916 PM CDT Thu Mar 14 2024

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...Until early Saturday morning.

* IMPACTS...At 42 feet, water begins to inundate the Eureka Landing 
  community. At 43 feet, access to Eureka Landing community stops, 
  with access cut off.

* ADDITIONAL DETAILS...
  - At 8:45 PM CDT Thursday the stage was 45 feet.
  - Forecast...The river is expected to fall below flood stage
    late tomorrow evening and continue falling to 30.3 feet
    Tuesday evening.
  - Flood stage is 42 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$

BB
205 
WGUS84 KMOB 151530
FLSMOB

Flood Statement
National Weather Service Mobile AL
1030 AM CDT Fri Mar 15 2024

...The Flood Warning is extended for the following rivers in 
Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Monroe and 
  Wilcox Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

ALC025-099-131-161030-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-240316T1030Z/
/CLBA1.1.ER.240310T2325Z.240314T0000Z.240316T0430Z.NO/
1030 AM CDT Fri Mar 15 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...Until late tonight.

* ADDITIONAL DETAILS...
  - At 9:45 AM CDT Friday the stage was 43.6 feet.
  - Forecast...The river is expected to fall below flood stage
    tonight and continue falling to 29.3 feet Wednesday morning.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
633 
WGUS84 KMOB 160412
FLSMOB

Flood Statement
National Weather Service Mobile AL
1112 PM CDT Fri Mar 15 2024

...The Flood Warning is cancelled for the following river in 
Alabama...

  Alabama River Near Claiborne Dam affecting Monroe, Wilcox and 
  Clarke Counties.

ALC025-099-131-160515-
/O.CAN.KMOB.FL.W.0028.000000T0000Z-240316T0412Z/
/CLBA1.1.ER.240310T2325Z.240314T0000Z.240316T0300Z.NO/
1112 PM CDT Fri Mar 15 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Alabama River Near Claiborne Dam.

* ADDITIONAL DETAILS...
  - At 10:45 PM CDT Friday the stage was 41.9 feet.
  - Forecast...The river is expected to fall to 30.5 feet
    Wednesday evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$

BB

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 9, 5:51 AM CST, 3 hours 49 minutes earlier.

Area forecast discussion, Mar 9, 5:51 AM CST, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
551 AM CST Sat Mar 9 2024

...New AVIATION, NEAR TERM, LONG TERM, MARINE...

.AVIATION...
(12Z TAFs)
Issued at 542 AM CST Sat Mar 9 2024

Primary a ceiling forecast over the next 24 hours. Prevailing
LIFR/IFR conditions were noted across the forecast area at 11z in
the wake of a cold front passing through the area. Ceilings will
gradually lift to MVFR levels around noon today, followed by VFR
conditions for most areas late in the afternoon. Northwesterly
winds in the wake of the front will range from 6 to 12 knots. /22

&&

.NEAR TERM...
(Now through Sunday)
Issued at 542 AM CST Sat Mar 9 2024

Lingering showers with a few embedded thunderstorms across the far
southeastern portion of our forecast area ahead of cold front will
move out of the area by mid morning. Dry weather will follow through
the remainder of the near term as zonal flow aloft return in the
wake of the upper trough. This will also usher in cooler temps over
the weekend. A High rip current risk will persist through midnight
tonight, followed by a Moderate risk late tonight through Sunday
afternoon.

High temperatures today will be near to around 5 degrees above
normal, ranging from 67 to 72 degrees northwest of I-65, and from 72
to 77 degrees to the southeast. Low temperatures tonight will be
around normal, ranging from 41 to 46 degrees northwest of I-65, and
from 46 to 51 degrees to the southeast. High temperatures Sunday
will be 3 to 8 degrees below normal, ranging from 62 to 67 degrees.
/22

&&

.LONG TERM...
(Sunday Night through Friday)
Issued at 542 AM CST Sat Mar 9 2024

The area briefly dries out as a surface high builds into the
Southeast early in the work week. The surface high gradually slides
into the western Atlantic late Tuesday into Wednesday, allowing
onshore to redevelop over the local area. We will have two chilly
nights before milder conditions return for the remainder of the
week. Low temperatures will plunge into the mid to upper 30s across
inland counties Sunday night into Monday morning and again Monday
night into Tuesday morning. Patchy frost is possible, but not
likely, north of the Highway 84 corridor in the pre-dawn
hours on Tuesday morning.

Moisture slowly rebounds as we head toward the middle part of the
week. Can't rule out isolated rain showers on Wednesday (mainly
across the southern part of the area), but the bulk of the rain
remains over the Gulf as a boundary slowly drifts north toward our
coast. Coverage of the showers and storms increases as we roll
through the day on Thursday as a warm front moves near/inland along
the coastline. The bulk of the storms associated with an approaching
cold front won't impact our area until late in the week (Friday into
Saturday timeframe). 07/mb

&&

.MARINE...
Issued at 542 AM CST Sat Mar 9 2024

Small craft will need to exercise caution at times over the
weekend as a light to moderate westerly to northwesterly flow today
shifts northerly tonight and increase to be moderate to occasionally
strong. This offshore flow gradually diminishing Sunday into Monday,
and then shifts easterly to southeasterly Monday afternoon through
midweek. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      72  47  66  44  67  43  71  52 /  10   0   0   0   0   0   0  10
Pensacola   74  49  65  47  66  47  69  56 /  20   0   0   0   0   0   0  10
Destin      74  52  67  48  66  50  69  58 /  40   0   0   0   0   0   0  10
Evergreen   73  44  65  39  68  38  73  47 /  10   0   0   0   0   0   0   0
Waynesboro  69  42  64  39  67  38  71  47 /   0   0   0   0   0   0   0   0
Camden      69  42  61  37  65  36  70  45 /   0   0   0   0   0   0   0   0
Crestview   76  46  67  40  68  39  73  49 /  30   0   0   0   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through this evening for ALZ265-266.

FL...High Rip Current Risk through this evening for FLZ202-204-206.

MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Local storm report, Mar 9, 4:08 AM CST, 5 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
408 AM CST Sat Mar 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     Hail             Bellview                30.52N 87.31W
03/09/2024  E1.00 inch       Escambia           FL   Public

            Several reports of at least quarter size
            hail in the Bellview community. Pictures and
            reports via social media.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 6:25 PM CSTSpecial Weather StatementMOBMonroe50 min
Mar 8, 11:41 PM CSTSpecial Weather StatementMOBMobile34 min
Mar 9, 12:11 AM CSTAreal Flood AdvisoryMOBBaldwin, Conecuh, Covington, Crenshaw, Escambia3 hr
Mar 9, 1:47 AM CSTSpecial Marine WarningMOB28 min
Mar 9, 1:56 AM CSTSevere Thunderstorm WarningMOBBaldwin34 min
Mar 9, 2:15 AM CSTSpecial Marine WarningMOB31 min
Mar 9, 2:17 AM CSTSevere Thunderstorm WarningMOBBaldwin32 min
Mar 9, 2:21 AM CSTSpecial Weather StatementMOBBaldwin39 min
Mar 9, 2:27 AM CSTSpecial Marine WarningMOB33 min
Mar 9, 2:53 AM CSTSpecial Weather StatementMOBBaldwin, Covington67 min
Mar 9, 3:21 AM CSTAreal Flood AdvisoryMOBCovington, Crenshaw3 hr
Mar 9, 3:57 AM CSTSevere Thunderstorm WarningMOBCovington18 min
Mar 9, 7:09 AM CSTRiver Flood WarningMOBEscambia8 days
Mar 9, 7:15 AM CSTSmall Craft AdvisoryMOB25 hr

Nearby

River Flood Warnings in Alabama, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.